# SDR 07FDEA04207

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,404 hours, 23,857 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION AT RUDDER SIDE PANEL IN THE AREA OF HINGE ATTACHMENT   FITTINGS, LT: BR1, BR4, BR5, BR6, BR7 RT: BR1-BR6 REPAIR PERFORMED IAW SRM 55-41-12 FIG 216.
